# SDR 99FDEA00020

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65258101
- Condition: Corroded
- Location: Bs 1121-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 577 - CORROSION ON LEFT KEEL BEAM AT BS 1166.  REMOVED AND REPLACED KEEL BEAM FROM BS 1121 TO 1180, LBL 10 PER FED-EX SRM 51-30-2.
